Continuity of eigenvalues of the Laplace operator according to domainстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 18 марта 2016 г.

Работа с статьей


[1] Tsylin I. V. Continuity of eigenvalues of the laplace operator according to domain // Moscow University Mathematics Bulletin. — 2015. — Vol. 70, no. 3. — P. 136–140. A new proof of the following fact is proposed. The eigenvalues of the Laplace-Dirichlet operator are continuous as functions in the corresponding space in domains satisfying the uniform cone condition. The author’s approach to this problem is based on a topological version of the upper (lower) limit for sequences of sets. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть